# SDR DALA2023061404854

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 23,377 hours, 2,346 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3507 DOOR 3R EXTERIOR LIGHT EMERGENCY INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 3R EVACUATION AREA LIGHT. (9719156)
